MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE TEST STRIPS
Model Number 7080G
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.This event is related to mdr # 1810909-2020-00343.
 
Event or Problem Description
The customer reported that he performed comparison testing between his contour meter and contour next meter.Within 3 minutes, the customer obtained blood glucose readings of 157 mg/dl on the contour meter and 355 mg/dl on the contour next meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, an in-house contour meter was tested with the in-house contour test strips from lot # 9ej3b01f using a blood sample, which gave a satisfactory performance.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10219559
Report Number1810909-2020-00342
Device Sequence Number2404939
Product Code NBW
UDI-Device Identifier10301937080507
UDI-Public10301937080507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2021
Device Model Number7080G
Device Catalogue Number7080G
Device Lot Number9EJ3B01F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2020
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR